please give advice it would be great help

4 Posts | Page(s): 1 

please give advice it would be great help

by shilpa on Sat Jun 21, 2008 12:00 AM

Quote | Reply

hi ,

though my mom is feeling hungry she is not able to eat properly because her tonge tastes bitter this is because she is taking cemo tablets since 11 days she is not having much sideeffects but this is the only problem i dont know what to do to get back her taste back otherwise she is active,she is stage4 adenocarcenoma since 8 months but cancer is stable.please help 

RE: please give advice it would be great help

by Chessie on Sat Jun 21, 2008 12:00 AM

Quote | Reply

 

On 6/21/2008 shilpa wrote:

hi ,

though my mom is feeling hungry she is not able to eat properly because her tonge tastes bitter this is because she is taking cemo tablets since 11 days she is not having much sideeffects but this is the only problem i dont know what to do to get back her taste back otherwise she is active,she is stage4 adenocarcenoma since 8 months but cancer is stable.please help 


What type of chemo is she taking?

RE: please give advice it would be great help

by Diana_Y on Sat Jun 21, 2008 12:00 AM

Quote | Reply
Is this Tarceva that she is taking?

RE: please give advice it would be great help

by William533 on Sun Jul 06, 2008 12:00 AM

Quote | Reply

If it is Tarceva it can cause thrush, a kind of common side effect. My mom was prescribed Nystatin. It worked like a charm but in case you need a little more help ask your oncologist for megestrol 40mg to help her appetite. It will make cardboard taste like caviar (if you like caviar)

 Low dose steroids could also improve hunger.

4 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.